# SDR SWAA2022020169893

- Difficulty date: August 31, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 67,317 hours, 39,944 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL HAS CRACK AT VERTICAL STIFFENER LOWER RADIUS RBL 26; BS 663 IN OUTBOARD OF TURBOFAN EXIT DUCT. / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02
